MathSciNet Relay Station
MathSciNet bibliographic data
MR630201 46F10 (35G05 47B99)
Chen, Kuang-ho Symmetrization of distributions and its application. II. Liouville type problem in convolution equations. Trans. Amer. Math. Soc. 171 (1972), 179–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement